# SDR DALA2020121504103

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LONGITUDINAL AT LEVEL -YC AND AT FR 73 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM LONGITUDINAL AT LEVEL -YC AND FR 73 AT GALLEY AREA, AS PER A330 SRM AND DWG.
